# SDR 6CBA2020090620197

- Difficulty date: September 8, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N154AF
- Make and model: Pilats PC24
- Aircraft serial: 154
- Aircraft time: 650 hours, 431 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Controller
- Part number: 9603001170
- Part serial: 0414
- Condition: Faulted
- Location: Pump
- Part time: 650 hours, 431 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT FROM KBVY-KOMA-KAPA, ON APPROACH INTO OMA THE FLIGHT CREW HAD THE FOLLOWING DISCREPANCIES: BLUE "ECB TRIP" CAS ILLUMINATED AND YELLOW MAIN BRAKE FAIL CAS ILLUMINATED. THEY DECLAIRED AN EMERGENCY, BUT LANDED WITHOUT INCIDENT.  RESET BRAKE CONTROL ECB AND PERFORMED HYDRAULIC RESERVOIR FUNCTIONAL TEST, PER PILATUS PC-24 AMM PC24-A-E32-40-0000-00A-340A-A.  REMOVED HYDRAULIC BRAKE SYSTEM MOTOR CONTROLLER P/N 960.30.01.170, S/N 0414 AND INSTALLED NEW HYDRAULIC BRAKE SYSTEM MOTOR CONTROLLER P/N 960.30.01.170, S/N 0120, PER PILATUS PC-24 AMM PC24-A-E32-40-0013-00A-520A-A AND PC24-A-E32-40-0013-00A-720A-A.  FUNCTIONAL TEST GOOD, PER PILATUS PC-24 AMM PC24-A-E32-40-0000-00A-340A-A.  ACCOMPLISHED ALL REQUIRED OPERATIONAL AND FUNCTIONAL CHECKS WITH SATISFACTORY RESULTS.
